# SDR ASAA2023092245252

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 56,803 hours, 17,009 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE DRIPPING FUEL. OPENED #2 FAN COWL PER B737-800 AMM 71-11-02. INSPECTED ENGINE DRAINS. FOUND HPTACC VALVE DRIPPING.DURING IDLE ENGINE RUN, #2 ENGINE HPTACC VALVE LEAK RATE IS 3 DPM. DEFERRED PER AMM 71-71-00-200-801-F00. REPAIR REQUIRED WITHIN 25 FLIGHT CYCLES. FAN COWLS CLOSED AND LATCHED PER AMM 71-11-02. GROUNDED - YES. ON DEFERRAL.
